# SDR ABXA20240830163

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,443 hours, 29,770 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8612
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 762CK WAS UNDERGOING C-CHECK IN OSC, MAINTENANCE DISCOVERED DAMAGE TO THE KEEL BEAM HORIZONTAL WEB AT STA 860 AND BL 0. AFTER DAMAGE REMOVAL, THE REMAINING MATERIAL THICKNESS WAS LESS THAN THE ALLOWABLE LIMITS OFSRM 53-50-12, ADI, FIGURE IOI. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF/ A/, WHICH IS AN FAA-DER APPROVED REPAIR.DURINGTHE CURRENT MAINTENANCE CHECK OF THE DATUM AIRCRAFT, DURING EXTERNAL GVI INSPECTIONS, A DAMAGE WAS FOUND ON THE HORIZONTAL WEB KEEL BEAM AREA STA 860 -BL0. REWORK AREA, NOMINAL THICKNESS 0.080" PER BOEING DRAWING 145T8612, REMAINING MATERIAL 0.046", 42.5% MATERIAL REINOVED. REPAIRED IAW FLIGHT VEHICLES CONSULTING ENG. CONTROL # 24108 REV IR ABD ABX-REA-5350-65484-00  AC RETURNED TO SERVCE
